# SDR QXEA200301423

- Difficulty date: November 12, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,822 hours, 16,788 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 SMOKE WARNING DOES NOT TEST.  NO LIGHTS ILLUMINATE.  REMOVED AND REPLACED BEACON AND TESTED LAMPS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
